# SDR AWXA9700090

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 2330 · Entertainment System
- Part: Mux Box
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX ENTERTAINMENT BOX BELOW SEATS 4D, 4E LOUD POPPING SOUNDS AND SMELL OF ELECTRICAL SMOKE.  C/B PULLED, REMOVED PLUGS FROM MUX BOX UNDER SEAT, RESET C/B.
